# SDR BSYA20080003

- Difficulty date: January 15, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N3695V
- Make and model: Beech 58
- Aircraft serial: TH1183
- Aircraft time: 17,756 hours
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 442CW12
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OUT OF BDL LOST RIGHT VAC PUMP, RETURNED TO BDL.  MAINTENANCE CHANGED RIGHT VAC PUMP, OPS CHECKS GOOD.
